# SDR UIEA2023053000537

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 62,423 hours, 28,177 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PAINT REMOVAL PROCESS FOR N.D.T. INSPECTION, WAS FOUND FASTENERS HEADS WITH CORROSION ON L/H WING, REAR SPAR UPPER CHORD FROM RIB 5 TO RIB 14.( REMOVED CORROSION I/A/W B737-800 BCF SRM 51-10-02-0G-0 PARAG 15A. EVALUATED REWORKED AREA AND FOUND IT WITHIN THE ALLOWABLE DAMAGE LIMITS I/A/W B737-800 SRM 57-20-01 PARAG 4G TABLE 102  )
